# SDR KBMA88737

- Difficulty date: April 25, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 22228
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,136 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER IS INOPERATIVE.  REMOVED AND REPLACED WITH SERVICABLE PART.
